Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Can i resume exercise while on Pulmonary TB treatment ?

Hello, I am a 30 yrs old female , i had pulmonary tuberculosis in Mar this year. I m still on medication while i feel very much normal & infact have gained more than my actual weight. However, when i tried to resume my treadmill exercising, i couldn t walk for over 1 and a half monute while i used to exercise fr 40-50 minutes before i had the disease. Is this normal? Shall i have to wait for some more time before i resume my previous routine? Which exercises are recommended at my stage?
Asked On : Fri, 5 Aug 2011
Answers:  4 Views:  834
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
As your diagnosed for pulmonary tuberculosis your immunity will be low it is very important for you complete your course.Since your immunity is reduced and you also had a break from doing your routine exercise,your finding it difficult to do what you did early.Have some nutritional vitamin supplement along with fresh and nutritious food which can help your immunity.Then slowly you can start your treadmill. Initially with ten min and gradually increase the time.
Take care.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Pediatrician Dr. Suresh's  Response
You can start exercise slowly and steadily. Eat lot of good protein rich food and you will be able to get back to your original state slowly but steadily. Don't be disheartened you will be able to do.
Answered: Fri, 5 Aug 2011
I find this answer helpful
  User's Response
The minimum time for the traetment of pulmonary tuberculosis is atleast 6 months with follow up. Since you have gained weight, it is an indication that its on the mend.
However, you have to gradulally get back to your execise since you had a break and
you will find it alright.

Continue to consult your physician till he discharges you from medication.
Answered: Fri, 5 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query
the exertion may be due to tuberculosis or anemia due to tuberculosis. so you can go for a blood test for hemoglobin count
you can wait for some more days for the infection to subside . after which you can start exercise . start with mild exercises like simple walking.
you can do some exercises in home like give rotation to the joints. or you can go for some yoga exercises
try to have good nutritious food. have more leafy green vegetables, fruits
take frequent small meals instead of heavy meals
drink good amount of water
take care
Answered: Fri, 5 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor